# SDR CALA2017100203396

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 15,899 hours, 1,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Dirty
- Location: L2 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WILL NOT ARM.  FOUND THE GIRT BAR AFT PAWL LOWERED, PERFORMED A CLEANING OF THE AFT PAWL IAW FIM DMC-B787-A-52-11-18-01B-25-8A-A,  THE L2 DOOR SLIDE ARMED NORMALLY.  SYS OK.
